Jump to content

van: Dissociation, PTSD Court ordered program, kolopin stolen , dissociation lasted entire weekend please read and advise


van

Recommended Posts

I've suffered from dissociation for about 7 years now. It was so bad I would be gone for 2-3 weeks at a time. Last time I was listed as missing person for 2 months.

 

Well they got my medication under control simple depokote 500mgx2 and kolopin 1mgx3 seems to control the stress and anxiety that cause those spells.

 

So 10 days ago, I'm remodeling my house and while I'm sleeping one of my friends or ex gf steal my new bottle of kolopin. I file a police report immediately. I goto the ER and get enough pills to last until I can get into to see my Dr. So when I see my doctor, which he wasn't in, but his nurse told me policy was no early refills even with police report. Because ppl can sell them.or whatever and report it stolen.

 

So for a few days life was ok, then I wake up last night some where I dont know. I don't know what I've done. I'm at home now worried to death. My doctor won't refill the only meds that keep my anxiety level down to stop those episodes. What can I do? What should I do? I'm scared I'll have another episode and do something stupid again. I have an appointment with my doctor tomorrow in person. Idk what to say or do. It's like they don't believe anyone.

Link to comment
  • Moderator

So you have 20 days to go until you get refills........hopefully I am reading your post correctly? 

 

Certainly your dis associative stuff could be related to cold turkey off 2 medications.............or something else or both.  I am no doctor or diagnostic expert.

 

Do you have any other providers of services that could help........especially to start to integrate yourself into yourself.   Can you ask your Dr. about a referral or something........or if he/she will support your minimizing medications?  Did you want to minimize medications?  I think this particular group is more geared for folks wishing to withdraw or minimize psych medications.

 

Do you have some kind of support someone that can help you monitor yourself?

2022 May- continuing with limited activity on site, just something I need to do right now

Started with psycho meds/psychiatric care circa 1988.  In retrospect, and on contemplation, situational overwhelm.

Rounding up to 30 years of medications(30 medication trials, poly-pharmacy maximum was 3 at one time).

5/28/2015-off Adderal salts 2.5mg. (I had been on that since hospital 10/2014)

12/2015---just holding, holding, holding, with trileptal/oxcarb at 75 mg. 1/2 tab at hs.  My last psycho med ever!  Tapered @ 10% every 4 weeks, sometimes 2 weeks to

2016 Dec 16 medication free!!

Longer signature post here, with current supplements.

Herb and alcohol free since 5/15/2016.  And.....I quit smoking 11/2021.  Can you say Hallelujah?(took me long enough)💜

None of my posts are intended as medical advice.  Please discuss any decisions about your medical care with a knowledgeable medical provider. manymoretodays

 

Link to comment
  • Moderator Emeritus

Hi Van ,   

You can always present to ER again if you need to.

It's a tricky situation if your pills aren't safe and may get stolen again . . . tell your doctor what happened and take it from there.

1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy